# SDR 95ZZZX4512

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26DS
- Make and model: Beech 95-B55B (T42A)
- Aircraft serial: TC1324
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: Rt Flap Le
- Part time: 4,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND SKIN CRACKED ON RT FLAP LEADING EDGE WHERE FLAP ACTUATOR ATTACHES TO FLAP.  FOUND LEADING EDGE RIB BROKEN.  BROKEN RIB NOT VISIBLE FOR INSPECTION.  PROBLEM CAUSES SKIN TO CRACK OUT AT FLAP ACTUATOR ATTACH BRACKET.  REPAIR DIFFICULT DUE TO NO ACCESS TO CHANGE BROKEN RIB.  SUSPECT CAUSED BY PEOPLE STEPPING ON FLAP ENTERING CABIN. MANUFACTURER NEEDS TO ISSUE SB TO INSPECT, REPAIR, AND REINFORCE THIS AREA.  SECOND FINDING.
